# SDR CHQA20120403123

- Difficulty date: April 3, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 25,613 hours, 21,233 cycles
- Engine: Allsn AE3007A
- Engine time: 17,941 hours, 19,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213609
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE III RIGHT OMEGA BEAM ANGLE WAS FOUND TO BE CRACKED.  THE CENTER FUSELAGE III RIGHT OMEGA BEAM ANGLE WAS REPAIRED IN ACCORDANCE WITH SRM 53-23-02.
